# SDR AMTA200600216

- Difficulty date: March 29, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Engine: Rroyce RB211524B4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL SAFE STRAP BETWEEN FS 729-839 AND STR 26-27 IS DISBONDED.  REMOVED DAMAGED FAIL SAFE STRAP AND CLEANED CORROSION BETWEEN FS 729-839 IAW SRM.  REPAIRED DISBONDED FAILSAFE ST REAP BETWEEN FS 729-839, STR 26-27 IAW SRM.  CORROSION CLEAN UP WITHIN SRM LIMITS.  (K)
